Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homomorphisms of integral domains of characteristic zero


Authors: E. Fried and J. Sichler
Journal: Trans. Amer. Math. Soc. 225 (1977), 163-182
MSC: Primary 18B15; Secondary 16A02
DOI: https://doi.org/10.1090/S0002-9947-1977-0422382-9
MathSciNet review: 0422382
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every category of universal algebras is isomorphic to a full subcategory of the category of all integral domains of characteristic zero and all their 1-preserving homomorphisms. Consequently, every monoid is isomorphic to the monoid of all 1-preserving endomorphisms of an integral domain of characteristic zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18B15, 16A02

Retrieve articles in all journals with MSC: 18B15, 16A02


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0422382-9
Keywords: Integral domain, universal algebra, homomorphism, concrete category, full embedding, binding category
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society